# SDR 08FDEA01397

- Difficulty date: April 14, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 47,839 hours, 7,134 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA73511
- Condition: Chafed
- Location: Bs 535 L21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, LEFT FRAME AT STATION 535, LONGERON 21 LT, ONE EACH CHAFED   MARK FOUND CAUSED BY 9G NET YOKE.  REPAIRED AS PER DRAWING SRZ-53-503. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
